Results 1 to 4 of 4
Thread: MJ’s Shocking Wounds
07-17-2009, 06:07 PM #1
MJ’s Shocking Wounds
Horrific injuries allegedly inflicted by needle punctures
New pictures of a scab-ridden MICHAEL JACKSON show the extent of damage caused to the superstar's skin as a result of his reported reliance on injected prescription drugs.
In the pictures Michael's skin appears blotchy and is pale white in areas and much darker brown in others, confirming the star's long held claim that he suffered from the skin disporder, vitiligo.
The previously unseen snaps show the Thriller legend sitting down and pulling up his trouser legs to uncover a painful looking flesh wound and what appear to be several needle marks around his ankles.
The images, thought to be from 2002, were shown during a news broadcast on US network ABC and have prompted experts to suggest the wound is from an "acidic fluid" coming into contact with the skin.
Dr. Debra Jaliman, a leading dermatologist and spokeswoman for the American Academy of Dermatology, told the station the pictures showed intravenous drip (IV) entry points.
She explained, "On the photographs of Michael Jackson, it looks like there was necrosis (premature death of cells) on his lower leg where there might have been fluid that went into his lower leg. It looks like there are multiple puncture points from IV placement.
"If, in fact, he had an IV here, and the IV fluid, which may have been acidic fluid, went into his skin, it might have, in fact, destroyed the skin. That's all dead skin that would then make an ulceration underneath that skin."
And Jaliman insists the evidence of IV puncture marks in Jackson's legs are bizarre - claiming she has never seen needle punctures from a drip in a patient's leg throughout her two-decade long career.
She adds, "In 22 years of training, I've never seen an IV placed in the legs. You would put, you know, IVs in hands, arms, but often times in my training when I have dealt with people who didn't have veins anymore in their hands or arms, you look for veins that you can use and sometimes you have to look in other areas of the body."
07-18-2009, 02:11 AM #2
07-18-2009, 07:33 AM #3
07-18-2009, 06:28 PM #4
oh mann that looks so badd
stupid ppl who prescribed him such drugss
ღ ღ ღ ღ ღ ღ
αм ι тнє σηє αη∂ σηℓу?
¢υz уσυ'яє тнє σηℓу σηє
ιт ƒєℓт ѕσ ℓσηg αη∂ ℓσηℓєу
ωαιтιηg ƒσя уσυ тσ ¢σмє
ღ ღ ღ ღ ღ ღ